# SDR DXTA2024071212336

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 14,348 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006744
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK #4 REMAIN ILLUMINATED WHEN ALL POWER IS REMOVED FROM THE AIRCRAFT.  THE EMER LIGHTS WERE NO LONGER ON. WITH THE MAIN BATTERIES DISCONNECTED, CYCLED ERNER LIGHT SWITCH OFF TO ARM TO ON NOTING THAT ALL EMER LIGHTS CAME ON AS REQUIRED. ALLOWED THE ERNER LIGHTS TO REMAIN LLLUMLNATED FOR 10 MINS,  NO DEFECTS NOTED. CYCLED EMER LIGHT SWITCH ON TO ARM TO OFF ALL THE ERNERGENCY LIGHTS EXTINGUISHED AS REQUIRED. IAW AFM, PUT THE ERNER LIGHT SWITCH IN ARM, THEN APPLIED POWER TO AIRCRAFT. NOTED THAT AFTER POWER APPLIED TO AIRCRAFT, ALL EMER LIGHTS EXTINGUISHED AS REQUIRED. TURNED OFF EMERGENCY LIGHTS & REMOVED POWER FROM THE ACFT IAW AFM. ACCESSED NR 4 BATTERY ASSOCIATED G SWITCH. PERFORMED A GVI OF G SWITCH & WIRING, NO DEFECTS. PERFORMED A GVI OF NR 4  BATTERY, NO DEFECTS NOTED. ACTUATED G SWITCH,  ERNER LIGHTS ILLUMINATED. RESET THE G SWITCH  THE LIGHTS EXTINGUISHED.  LIKELY CAUSE WOULD BE AN INTERMITTENT G SWITCH.  EVIEWED WIRING MANUAL & FOUND THE POWER TO THE ERNER LIGHTS IS CONTROLLED BY TWO DIFFERENT CIRCUITS WITH ONE CONTAINING THE G SWITCH AND ONE CONTAINING THE RELAY KC006.  R & R BATTERY PACK IAW MM 33-50-10. R & R INERTIA SWITCH IAW MM 33-50-10. PERFORMED OPS CHECK OF INERTIA SWITCH IAW MM 33-50-00. R & R  RELAY IAW MM 24-60-20. ALLOWED 1 HOUR TO CHARGE  BATTERIES IAW MM 33-50-10. OPS CHKD  EMERGENCY LIGHTS IAW MM 33-50-00. NO FAULTS OR DEFECTS.   ORIGINAL SUBMISSION DATE: 7/12/2024
